# SDR C2XA10IA296

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 26,773 hours, 25,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - THE CREW REPORTED THAT THE EMERGENCY LIGHTS CAME ON WHEN THE AIRCRAFT WAS DOWN POWERED WITH ALL SWITCHES IN CORRECT POSITIONS.  MAINTENANCE REMOVED AND REPLACED THE NUMBER THREE EMERGENCY LIGHT POWER SUPPLY, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
